2007.46: Canonical structure and symmetries of the Schlesinger equations
2007.46: B. Dubrovin and M. Mazzocco (2007) Canonical structure and symmetries of the Schlesinger equations. Communications in Mathematical Physics, 271 (2). pp. 289-373. ISSN 1432-0916
Full text available as:
|PDF - Registered users only - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader|
The Schlesinger equations S (n,m) describe monodromy preserving deformations of order m Fuchsian systems with n + 1 poles. They can be considered as a family of commuting time-dependent Hamiltonian systems on the direct product of n copies of m × m matrix algebras equipped with the standard linear Poisson bracket. In this paper we present a new canonical Hamiltonian formulation of the general Schlesinger equations S (n,m) for all n, m and we compute the action of the symmetries of the Schlesinger equations in these coordinates.
|Subjects:||MSC 2000 > 34 Ordinary differential equations|
|Deposited By:||Miss Louise Stait|
|Deposited On:||29 March 2007|